# SDR NOCA0798

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR SLIDE INADVERTENTLY DEPLOYED ON GROUND AT JFK.  SLIDE/RAFT OPERATION NORMAL.  INSPECTED AREA AND REPLACED R-4 DOOR SLIDE/RAFT.  REPLACED DOOR ASSIST RESERVOIR.  PERFORMED REQUIRED INSPECTION FUNCTIONS ON DOOR SLIDE/RAFT AND DOOR ASSIST RESERVOIR, CHECKED OK.  (M)
